MathSciNet Relay Station
MathSciNet bibliographic data
MR1705591 (2000g:60158) 60K35 (60F10 82C22 82C32)
Maes, Christian The fluctuation theorem as a Gibbs property. J. Statist. Phys. 95 (1999), no. 1-2, 367–392.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement